# SDR AALA202303213439

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A320*
- Aircraft serial: 6613
- Aircraft time: 25,240 hours, 10,009 cycles
- System (JASC): 2120 · Air Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES REPORTED DURING CLIMB AND DURING DESCENT. MAINTENANCE FOUND THE APU STARTER MOTOR O-RING LEAKING OIL AND REPLACED IT PER AMM 49-42-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
